# SDR PNSA970608

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Out Of Adjust
- Location: Pax Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TURBULENCE, PAX DOOR WARNING LIGHT CAME ON.  DOOR WAS PARTIALLY OPEN, RETURNED TO BASE.  REPLACED HINGE AND RIGGED DOOR.
